# SDR 04328703

- Difficulty date: November 23, 2004
- Submitted: November 24, 2004
- Operation: Air carrier
- Aircraft: N703BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7467
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TOILET SMOKE IND ON CLIMB-OUT.  ODOR BEGAN SHORTLY AFTER THROTTLES FORWARD FOR T/O NO VISIBLE SMOKE.  ODOR WAS MORE OF A MUSTY SMELL, NOT OIL OR BURNING.  MX FOUND FAULTY SMOKE DETECTOR.  ALSO, REPLACED BOTH COALESCER SOCKS.  PERFORMED ENGINE RUNS AT POWER WITH PACKS HOT FOR CONFIRMATION OF CORRECTIVE ACTION.  OPS CHECK GOOD.
